# SDR FDEA201009163517

- Difficulty date: September 16, 2010
- Submitted: September 17, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504654
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR1 ENG PYLON HAS CORROSION ON INBD INTERNAL SKIN SURFACE AT PP STA 153-168.  NR1 ENGINE PYLON RT AFT SKIN PANEL R & R IAW SRM 51-40-02, REV 101.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
